# SDR DXTA2010022504004

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 7,776 hours, 4,783 cycles
- Engine: Allsn AE3007C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7013270963
- Part serial: 01123565
- Condition: Failed
- Location: Nr 1
- Part time: 7,225 hours, 4,323 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, ELECTRICAL HOT ODOR FOLLOWED BY A "POP" AND RMU NR 1 WENT BLANK. ALL CIRCUIT BREAKERS LOOK NORMAL.  R & R NR 1 RMU.
